Alert archive / Colorado / Red Flag Warnings in 2020
Red Flag Warning 18, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Jul 7, 2020, 3:08 AM MDT for 8 counties in Colorado. It took effect at Jul 8, 2020, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2020, 3:08 AM MDT (09:08 UTC)
- In effect from
- Jul 8, 2020, 10:00 AM MDT
- Expired
- Jul 8, 2020, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Larimer County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 108 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 3954 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
754 WWUS85 KBOU 070908 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 308 AM MDT Tue Jul 7 2020 ...EXTENDED PERIOD OF HOT AND DRY CONDITIONS... .A strong ridge of high pressure to our south combined with an increase in westerly flow aloft will bring higher fire danger to much of the area Tuesday and Wednesday. Winds will increase late Tuesday and remain gusty at times Wednesday. The winds will combine with much above normal temperatures and low humidity readings each day. The hot and dry weather will remain in place through the weekend. COZ211-213-214-217-071715- /O.UPG.KBOU.FW.A.0012.200708T1600Z-200709T0200Z/ /O.NEW.KBOU.FW.W.0018.200708T1600Z-200709T0200Z/ /O.CON.KBOU.FW.W.0017.200707T1800Z-200708T0200Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- West Jackson and West Grand Counties Above 9000 Feet- 308 AM MDT Tue Jul 7 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS AND THE PARK AND NORTHERN GORE RANGES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS AND THE PARK AND NORTHERN GORE RANGES... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from 10 AM to 8 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 211...213...214 and 217. * Winds...Today, southwest 15 to 20 mph with gusts around 30 mph. On Wednesday, west 15 to 20 mph with gusts around 30 mph. * Timing...Noon to 8 PM today. Wednesday will also see critical conditions, starting in the late morning and remaining in place through early evening. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for ignition and rapid growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ246>251-071715- /O.CON.KBOU.FW.W.0017.200707T1800Z-200708T0200Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 308 AM MDT Tue Jul 7 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN PLAINS OF COLORADO... * Affected Area...Fire Weather Zones 246...247...248...249... 250 and 251. * Winds...South 15 to 25 mph with gusts up to 35 mph. * Timing...Noon to 8 PM today. * Relative Humidity...As low as 14 percent. * Impacts...Conditions will be favorable for ignition and rapid growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
105 WWUS85 KBOU 071805 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1205 PM MDT Tue Jul 7 2020 ...EXTENDED PERIOD OF HOT AND DRY CONDITIONS... .A hot ridge of high pressure to our south combined with an increase in westerly flow aloft will bring higher fire danger to much of northern Colorado this afternoon through Wednesday. Gusty winds and low humidities are expected in the afternoon hours, and even the nighttime hours will be relatively warm and dry. The worst conditions will be over the eastern Colorado plains this afternoon, and in the mountain valleys both today and Wednesday afternoon. Hot and dry weather will remain in place through the weekend, but winds are not expected to be as strong. COZ211-213-214-217-080215- /O.CON.KBOU.FW.W.0017.000000T0000Z-200708T0200Z/ /O.CON.KBOU.FW.W.0018.200708T1600Z-200709T0200Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- West Jackson and West Grand Counties Above 9000 Feet- 1205 PM MDT Tue Jul 7 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS AND THE PARK AND NORTHERN GORE RANGES... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS AND THE PARK AND NORTHERN GORE RANGES... * Affected Area...Fire Weather Zones 211...213...214 and 217. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Timing...Noon to 8 PM today. Wednesday will also see critical conditions, starting in the late morning and remaining in place through early evening. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for ignition and rapid growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ246>251-080200- /O.CON.KBOU.FW.W.0017.000000T0000Z-200708T0200Z/ North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1205 PM MDT Tue Jul 7 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN PLAINS OF COLORADO... * Affected Area...Fire Weather Zones 246...247...248...249... 250 and 251. * Winds...South 15 to 25 mph with gusts up to 35 mph. * Timing...Noon to 8 PM today. * Relative Humidity...As low as 14 percent. * Impacts...Conditions will be favorable for ignition and rapid growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Gimmestad
072 WWUS85 KBOU 080415 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1015 PM MDT Tue Jul 7 2020 ...EXTENDED PERIOD OF HOT AND DRY CONDITIONS... .A hot ridge of high pressure to our south combined with an increase in westerly flow aloft will bring higher fire danger to much of northern Colorado Wednesday. Gusty winds and low humidities are expected in the late morning through the early evening hours. Even the nighttime hours tonight will be relatively warm and dry on the ridges/thermal belts with poor humidity recovery. Hot and dry weather will remain in place through the weekend, but winds are not expected to be as strong. COZ211-213-214-217-081215- /O.CON.KBOU.FW.W.0018.200708T1600Z-200709T0200Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- West Jackson and West Grand Counties Above 9000 Feet- 1015 PM MDT Tue Jul 7 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS AND THE PARK AND NORTHERN GORE RANGES... * Affected Area...Fire Weather Zones 211...213...214 and 217. * Winds...West 15 to 20 mph with gusts around 30 mph. * Timing...10 AM to 8 PM Wednesday. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for ignition and rapid growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
293 WWUS85 KBOU 080853 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 253 AM MDT Wed Jul 8 2020 ...CRITICAL FIRE DANGER CONDITIONS TODAY... .A hot ridge of high pressure to our south combined with an increase in westerly flow aloft will bring critical fire danger to much of the northern Colorado mountains and high valleys today. Gusty winds and very low humidities are expected in the late morning through the afternoon hours, before winds gradually decrease early in the evening. There will be poor humidity recovery tonight on ridges/thermal belts, but at least winds will become light. Hot and dry weather will remain in place through the weekend, but winds are not expected to be as gusty. COZ212-218-081700- /O.EXA.KBOU.FW.W.0018.200708T1600Z-200709T0200Z/ South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 253 AM MDT Wed Jul 8 2020 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRONT RANGE MOUNTAINS THROUGH SUMMIT COUNTY... The National Weather Service in Denver has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from 10 AM this morning to 8 PM MDT this evening. * Affected Area...Fire Weather Zones 212 and 218. * Winds...West 15 to 20 mph with gusts up to 35 mph. * Timing...10 AM to 8 PM today. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for ignition and rapid growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ211-213-214-217-081700- /O.CON.KBOU.FW.W.0018.200708T1600Z-200709T0200Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- West Jackson and West Grand Counties Above 9000 Feet- 253 AM MDT Wed Jul 8 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS, AND THE PARK AND NORTHERN GORE RANGES... * Affected Area...Fire Weather Zones 211...213...214 and 217. * Winds...West 15 to 20 mph with gusts around 30 mph. * Timing...10 AM to 8 PM today. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for ignition and rapid growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
173 WWUS85 KBOU 081756 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1156 AM MDT Wed Jul 8 2020 ...CRITICAL FIRE DANGER CONDITIONS TODAY... .A hot ridge of high pressure to our south combined with an increase in westerly flow aloft will bring critical fire danger to much of the northern Colorado mountains and high valleys today. Gusty winds and very low humidities are expected in the late morning through the afternoon hours, before winds gradually decrease early in the evening. There will be poor humidity recovery tonight on ridges/thermal belts, but at least winds will become light. Hot and dry weather will remain in place through the weekend, but winds are not expected to be as gusty. COZ211>214-217-218-090200- /O.CON.KBOU.FW.W.0018.000000T0000Z-200709T0200Z/ Jackson County Below 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- West Jackson and West Grand Counties Above 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 1156 AM MDT Wed Jul 8 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRONT RANGE MOUNTAINS THROUGH SUMMIT COUNTY... * Affected Area...Fire Weather Zones 211...212...213...214... 217 and 218. * Winds...West 10 to 20 mph with gusts up to 35 mph. * Timing...Until 8 PM this evening. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for ignition and rapid growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Gimmestad
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jul 7, 3:05 AM MDT, 3 minutes earlier.
Area forecast discussion, Jul 7, 3:05 AM MDT, 3 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 305 AM MDT Tue Jul 7 2020 .SHORT TERM...(Today and tonight) Issued at 315 AM MDT Tue Jul 7 2020 The upper level ridge axis will shift slightly eastward today as a strong shortwave kicks out of the Pacific Northwest trough and moves across the Northern Rockies. 700-500 mb temps will warm another 1-1.5 degrees C, so we'll add on another 2-3 degrees F from yesterday's highs. That will put us very close to, if not at, the century mark for Denver and much of northeast Colorado today. Record high for Denver is 102F set in 1989. There is a little mid level moisture as the ridge had dirtied up a bit over the last 24 hours per satellite data. Model 700-500 mb specific humidity progs show this will remain over most of the forecast area through the afternoon convective period, but then erode quickly from west to east this evening as the punch of dry westerly flow behind the shortwave arrives. We'll see some high based convection today, although the odds of any measurable rain will continue to dwindle as low levels are drying out and LCLs will be upwards of 18,000 feet MSL along the Front Range. We'll only have isolated high based showers/storms in most areas, although slightly higher coverage is still expected southeast of Denver where low level convergence should aid forcing - and there's slightly higher moisture (dewpoints maybe holding 40F). Fire danger will increase with the stronger wind fields today - see fire weather section below. For tonight, the airmass will become extremely dry behind the short wave. So, despite the very warm airmass we would expect decent radiational cooling thanks to light winds. A narrow thermal belt is still possible in/near the Front Range foothills with a weak downslope component. Fun tidbit is that it's so dry, we'll probably see lows drop into the upper 30s in some of the high mountain valleys - a good 50 degrees cooler than today's highs there. .LONG TERM...(Wednesday through Monday) Issued at 212 AM MDT Tue Jul 7 2020 ...Above normal temperatures and mostly dry conditions in store for the extended... By mid-week the center of the upper ridge will be over New Mexico with increasing zonal flow over the state. This will help to continue enhanced downsloping across the lower elevations along the eastern plains drying out conditions across the region. This will be reflected in PW values of 0.15-0.20 inches for the higher elevations and 0.30-0.50 inches for the lower elevations with the higher values across the NE and KS borders. The theme of this week will be the story of the 700 mb temperatures. For Wednesday models show values around 17C with decent consistency, this will equate to values in the mid to upper 90s which is 5-10 degrees above average for this time of year. With the hot temperatures and dry conditions RH values will drop below 15% over a large portion of the plains and some areas even seeing below 10% which will create critical fire weather conditions by Wednesday afternoon. More information can be found in the fire weather section below. Conditions are expected to stay dry with model upper air soundings showing a cap in the mid-levels thanks to some WAA. However, Hires model reflectivity projections show the possibility of storms over NE that could send out an outflow boundary into portions of the northeastern plains that could in turn help to break the cap and produce some isolated convection. Will maintain low pops to account for this possibility. For Thursday, models show a cooling surge from the north that will help to knock a few degrees of the high with lower 90s across the plains and 60s to 70s for the high country. Models do indicate an increase in moisture with PW values around 0.60-0.70 inches on the plains and 0.20-0.40 inches in the mountains and foothills. Comparing the NAM with the GFS it is possible that the GFS is over doing the low level moisture as the NAM model soundings are showing PW values across the eastern plains closer to 0.40-0.50 inches by the late afternoon. Will keep some low pops across the northeastern plains counties to account for a low chance of convection. For Friday and Saturday the upper level ridge pushes northward and is registering close to 600 dm. This could be the warmest period of the extended with highs hitting or breaking the 100 degree mark with 700mb temperatures around +20C. Friday will see less of a chance of neighboring convection that could help to bring a respite to the ballooning temperatures so will hedge the forecast toward this direction. Models do show some convection over the Missouri River Basin Saturday afternoon but little impact to temperatures this far west is anticipated, will maintain highs in the mid to upper 90s for Saturday. With another warm few days and dry conditions fire weather concerns will once again reach possible critical levels with RH levels dropping below 15%. This will have to be monitored over the next few days for a possible watch. For Sunday and into the following week the high pressure center dips slightly south but is still firmly entrenched over the region. Current model projections have 700mb temperatures on Monday registering at +21C which will bring 100+ degree temperatures for the start of the week. Some moisture could make it under the ridge Sunday and Monday that would increase chances of isolated to scattered high elevation convection by the afternoon hours. This could help to produce outflow boundaries that could cool down temperatures by the early evening hours over the plains, but not before the warm temperatures are reached. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 315 AM MDT Tue Jul 7 2020 VFR conditions will persist through tonight. Gusty and variable winds to around 35 knots will still be possible due to high based convection starting as early as 19Z-20Z. Outside of that, south/southwest winds should prevail at speeds of 10-15 knots for most of the period. However, a few hours of stronger southerly winds will be possible with gusts to around 30 knots even after the convection moves away from the area 01Z-05Z. && .FIRE WEATHER... Issued at 315 AM MDT Tue Jul 7 2020 Increasing flow aloft and a lee trough will bring stronger winds to most of the forecast area today, resulting in critical Red Flag conditions. The strongest winds will be over the north central mountains and valleys, as well as the eastern plains. Humidities will drop to 10-15 percent, with a few pockets of single digit humidity. A Red Flag Warning remains in effect for the mountain parks as well as the Gore and Park ranges. Over the eastern mountains fuels are not as dry, and in and near the foothills it will not be as windy. Areas east of Brush and Limon will have Red Flag conditions in the afternoon. Very hot and dry conditions continue Wednesday and beyond with RH less than 15%, and most areas below 10% especially Wednesday, Friday, and Saturday. The critical factor for fire wx will be the winds. They should be plenty strong for RFW conditions across the west slope and South Park on Wednesday to include the high mountain valleys, with 15-20 mph sustained with gusts to 30 mph out of the west possible. Thursday and beyond the ridge builds north into Colorado, reducing the westerly flow across the high country. Winds should be lighter across most of the area as well, and convective potential very low, with isolated dry lightning possible Thursday afternoon. && .BOU WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon today to 8 PM MDT this evening for COZ211-213-214-217-246>251. Red Flag Warning from 10 AM to 8 PM Wednesday for COZ211-213-214-217. && SHORT TERM...Barjenbruch LONG TERM...Bowen AVIATION...Barjenbruch FIRE WEATHER...Barjenbruch/Bowen
Hazardous weather outlook, Jul 6, 11:02 AM MDT, 16 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1102 AM MDT Mon Jul 6 2020 COZ030>051-071715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1102 AM MDT Mon Jul 6 2020 ...INCREASING FIRE DANGER THIS WEEK... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms will develop over the mountains and foothills by early afternoon. They will spread east across the plains later this afternoon into the evening. Drier air over the area today will only allow for light rain, but lightning and wind gusts up to 50 mph can be expected from the storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Much of the upcoming week will feature hot temperatures and drier conditions. Isolated thunderstorms will still be possible Tuesday, producing brief rain, gusty winds, and lightning. Fire danger will be higher Tuesday and Wednesday with increasing winds over the mountains, high valleys, and eastern plains. The most critical conditions can be expected over much of Jackson and Grand Counties. Temperatures will reach the mid to upper 90s across the plains and I-25 Corridor each day this week, with a few spots possibly reaching 100. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. Gimmestad/Schlatter
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:01 PM MDT | Special Weather Statement | BOU | Logan | 44 min |
| Jul 6, 6:46 PM MDT | Special Weather Statement | BOU | Logan | 44 min |
| Jul 7, 1:25 PM MDT | Special Weather Statement | BOU | Arapahoe | 50 min |
| Jul 7, 2:18 PM MDT | Special Weather Statement | BOU | Adams, Arapahoe | 42 min |
| Jul 7, 2:28 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 47 min |
| Jul 7, 3:21 PM MDT | Special Weather Statement | BOU | Morgan | 39 min |
| Jul 7, 4:03 PM MDT | Special Weather Statement | BOU | Logan | 42 min |
| Jul 7, 4:45 PM MDT | Special Weather Statement | BOU | Logan, Washington | 45 min |
| Jul 7, 5:33 PM MDT | Special Weather Statement | BOU | Phillips, Washington | 42 min |
Nearby
Red Flag Warnings in Colorado, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.